Product Details In Each Tablet: Other Information: Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 20 degrees and 25 degrees C (68 degrees and 77 degrees F). Protect from excessive moisture. Fexofenadine HCI tablet 180 mg/antihistamine. Indoor/Outdoor Allergy Relief: Sneezing; runny nose; itchy, water eyes; itchy nose or throat. www.allegra.com. Scan now to learn more about Allegra. Questions or comments? Call toll-free 1-866-844-2798 or www.allegra.com. Certified B Corporation. Now recyclable carton. No plastic window. Sustainable Forestry Initiative: Certified chain of custody. Promoting sustainable forestry. www.sfiprogram.org. Origin Germany.
Indications In Each Tablet: Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:: runny nose; sneezing; itchy, water eyes; itching of the nose or throat.
Directions In Each Tablet: Directions: Adults and Children 12 Years of Age and Over: Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours. Children Under 12 Years of Age: Do not use. Adults 65 Years of Age and Older: Ask a doctor. Consumers with Kidney Disease: Ask a doctor.
Ingredients In Each Tablet: Active Ingredients: Fexofenadine HCl (180 mg), Antihistamine. Inactive Ingredients: Croscarmellose Sodium, D&C Red 28, D&C Red 33, FD&C Blue 1, Gelatin, Hydroxypropylcellulose, Hydroxypropyl Methylcellulose, Magnesium Stearate, Microcrystalline Cellulose, PEG-135, Pharmaceutical Ink, Pregelatinized Starch, Titanium Dioxide.